Aa
Aa
A
A
A
Close
Avatar universal

condition or med side effects

I don't know if these are symptoms of a condition or side effects of some of my meds, so can someone help?

I take Norvasc, Altace, Lexapro, Crestor, AndroGel, Doxycycline Hyclate, and Advair 250/50.  I have been on the first 4 for years.  The last 3 have been added within the last several months.  I also have Severe Sleep Apnea, but I use my APAP religiously.  AHI is usually <4, but will on ocassion sneak up to 5.

I have noticed that my feet and ankles are swelling - especially if I am on my feet for any length of time.  The swelling goes down after putting them up for a couple of hours.  THis had only happend once before - a couple of years ago when I was on my feet for almost two days preparing for a large family gathering.

I have also begun noting night sweats, but really only my head and shoulders.
5 Responses
Sort by: Helpful Oldest Newest
1316620 tn?1274134562
How is the ticker?  How extensively have you checked into your heart?
Helpful - 0
Avatar universal
Get in to see your Dr. Swelling of the ankles means your probably retaining water for some reason. It's so hard to say if this is from your meds or something else. Only your Dr can say for sure. Please let us know what you find out and take care. Remar
Helpful - 0
Avatar universal
I have been to my cardiologist within the last couple of months.  He is aware of the swelling as is my PCP.  As I said, It is usually only after having been on my feet for extended periods of time.  PCP said he thinks there may be a salt issue.  He gave me Lasix and a Potassium Chloride pill to take as needed.

I go back to PCP in a couple of months for recheck on other issues, and if still having the problem I plan to have a long talk with him and go over all conditions and meds and see what we can come up with.
Helpful - 0
Avatar universal
I do know that Lexapro can cause sweating. The other meds, I"m not sure about their side effects. I'll do some research on them for you.
Can you get in to see your PCP sooner to go over your meds to see if that's the problem? Do you think your getting to much salt in your diet? Think about the foods your eating and if your using a lot of table salt. Remar
Helpful - 0
757137 tn?1347196453
The only one of your medicines that I am familiar with is Advair. It caused me to have adrenal fatigue, cataracts, muscle cramps, severe bronchitis, anxiety and panic attacks. The last straw when when I started choking. I got off that poison PDQ.
Helpful - 0
Have an Answer?

You are reading content posted in the General Health Community

Top General Health Answerers
363281 tn?1590104173
Nelson, New Zealand
1756321 tn?1547095325
Queensland, Australia
19694731 tn?1482849837
AL
80052 tn?1550343332
way off the beaten track!, BC
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Discharge often isn't normal, and could mean an infection or an STD.
In this unique and fascinating report from Missouri Medicine, world-renowned expert Dr. Raymond Moody examines what really happens when we almost die.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
When it comes to your health, timing is everything
We’ve got a crash course on metabolism basics.
Learn what you can do to avoid ski injury and other common winter sports injury.